Facebook Pixel
EmpowHER Guest

about cerazette

By Anonymous June 7, 2016 - 10:51am
Rate This

i am on cerazette. i am getting a burning sensation in my left under arm, i have self checked myself and everything is ok as in i have not found anything. i have read this is normal on the internet. is it right what i have read.
thank you.

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thank you for your post!

I have not seen that a burning sensation in the underarm is a normal side effect of this kind of birth control pill although some women do experience breast pain that can be felt in the underarms.

As a precaution I would put a call into your doctor to discuss the sensations you're feeling.


June 7, 2016 - 12:51pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!